# SDR DALA1242150198

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 68,451 hours, 9,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 09330030452
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC DL91 FOUND SPOILER SQUIB LIGHT AND SLIDE NOT TESTING ON RIGHT SIDE ON PANEL.  TROUBLESHOT PER FIM 25-65-00-101, BATTERY REMOVED.  ELECTRICAL CONNECTIONS CLEANED AND REINSTALLED.  SYSTEM TESTS NORMAL.
